MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM
Model Number 102620-81A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently waiting for information regarding next removal attempt.The additional information will be provided in a supplemental report.
 
Event or Problem Description
On 30 september 2024,senseonics was made aware of an incident where physician was unable to remove the sensor on the first attempt made on (b)(6) 2024.
 
Additional Manufacturer Narrative
Inability or difficulty to remove sensor during first attempt is a known and anticipated potential risk and eversense e3 user guide mentions about it under "risks and side effects".It was reported that the user's sensor could not be removed.The sensor was palpable and a magnet was used to locate the sensor.Customer care made multiple attempts to contact the hcp's office to gather additional information regarding the removal attempt, but no response was received.B4.Date of this report updated to 13 november 2024.G3 date received by the manufacturer ?22 october 2024.H3.Device evaluated by manufacturer? no.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20564029
Report Number3009862700-2024-01049
Device Sequence Number7817256
Product Code QHJ
UDI-Device Identifier00817491022967
UDI-Public00817491022967
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/06/2024
Device Model Number102620-81A
Device Catalogue NumberFG-7201-00-301
Device Lot Number01E145S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale